# SDR HEEA064962

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 222366621103
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL FILTER LIGHT WILL NOT TEST WITH BUTTON DEPRESSED.
